# SDR ASOA201100968

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 21,630 hours, 14,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR FLOOD LIGHT AT 12A/B HAS SEVERAL BULBS INOP.  RELAMPED EMERGENCY FLOOR FLOOD LIGHT AT 12 A/B. OPS CK GOOD IAW AMM 33-51-11.  RELAMPED EMERGENCY FLOOR FLOOD LIGHT AT 12 A/B. OPS CK GOOD IAW AMM 33-51-11.
